No Cover Image

Journal article 779 views

Quasi M-Matrix Multifamily Continuous Darcy-Flux Approximations with Full Pressure Support on Structured and Unstructured Grids in Three Dimensions

Michael G. Edwards, Hongwen Zheng

SIAM Journal on Scientific Computing, Volume: 33, Issue: 2, Pages: 455 - 487

Swansea University Author: Michael G. Edwards

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1137/080745390

Published in: SIAM Journal on Scientific Computing
ISSN: 1064-8275 1095-7197
Published: 2011
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa14280
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: The development of these new methods for porous media pressure equation approximation on 3-D structured and unstructured grids forms part of the basis of two new collaborative projects, one funded by SHELL the second by Saudi-Aramco. This work provides a fundamental foundation for extension to flow in fractures and heterogeneous reservoirs in 3-D.
College: College of Engineering
Issue: 2
Start Page: 455
End Page: 487